# SDR DLL10953253

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1147
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, HAD BURNING ODOR IN CABIN WITH LAV SMOKE DETECTORS ACTIVATED, RETURNED ATL.  REPLACED ALL WATER SEPARATOR BAGS AND RAN PACKS OPERATION NORMAL.  PERFORMED DUCT CLEANING PER MM 36-00-00 PG 701.  OPERATION NORMAL.
